RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1592–1597 (Mi zvmmf5953)  

Scientific communications

A modification of the method of Hoàng Tuy for the minimization of a concave function on a polyhedron

L. A. Istomin

Sverdlovsk

Full text: PDF file (743 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 242–248

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 90C30; Secondary 52A20, 52Bxx, 90C05
Received: 01.04.1976

Citation: L. A. Istomin, “A modification of the method of Hoàng Tuy for the minimization of a concave function on a polyhedron”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1592–1597; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 242–248

Citation in format AMSBIB
\Bibitem{Ist77}
\by L.~A.~Istomin
\paper A modification of the method of Ho\`ang Tuy for the minimization of a concave function on a polyhedron
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1592--1597
\mathnet{http://mi.mathnet.ru/zvmmf5953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0464585}
\zmath{https://zbmath.org/?q=an:0391.90077}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 242--248
\crossref{https://doi.org/10.1016/0041-5553(77)90192-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5953
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1592

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:162
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020